# SDR CA190515014

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,365 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Display
- Part number: CDU3933AE05
- Condition: Malfunctioned
- Location: Audio Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE AIRCRAFT WAS EN-ROUTE TO THE DESTINATION WHEN THE AUDIO RADIO CONTROL DISPLAY UNIT (ARCDU)   P/N: CDU3933AE05 MALFUNCTIONED WHEN THE TUNING KNOB INTERMITTENTLY SWITCHED CHANNELS. THE AIRCRAFT LANDED AND MAINTENANCE REPLACED THE MALFUNCTIONING UNIT IAW AMM 23-81-01 WITH A SERVICEABLE UNIT. OPERATIONAL CHECKS SHOWED THAT THE UNIT WAS WORKING.  ON TAKE-OFF, THE SERVICEABLE ARCDU DISPLAYED A FAIL MESSAGE. THE UNIT WAS TURNED OFF AND ON BUT THE ISSUE WAS NOT RESOLVED. THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT WHERE MAINTENANCE REPLACED THE UNIT AGAIN IAW AMM23-81-01.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190515014)
